Additive functional inequalities in paranormed spaces

Seo Yun Yang, Choonkil Park

Research output: Contribution to journalArticle

Abstract

In this paper, we investigate the following additive functional inequalities

in paranormed spaces for a  fixed integer s greater than 1. Furthermore, we prove the Hyers-Ulam stability of the above additive functional inequalities in paranormed spaces.

Original languageEnglish
Pages (from-to)165-171
Number of pages7
JournalJournal of Computational Analysis and Applications
Volume16
Issue number1
StatePublished - 2014 Jan 1

Keywords

  • Functional inequality
  • Hyers-Ulam stability
  • Jordan-von Neumann functional equation
  • Paranormed space

Fingerprint Dive into the research topics of 'Additive functional inequalities in paranormed spaces'. Together they form a unique fingerprint.

  • Cite this